International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2018, Vol. 3, Issue 1, Part C

Passage linear based expansion of connectivity algorithms


Author(s): Y Anitha Kumari and K Padmavathi

Abstract: This paper presents notions of 1- and 2-connectivity. It starts with 1-connectivity of directed graphs, and it then examines 2-connectivity of undirected graphs. Depth-first search is the method of choice to calculate low order connectivity information. The algorithms which are designed for connectivity properties are originally due to Tarjan [1]. This paper follows the path-based development of [2], which simplifies the algorithms to eliminate the depth-first spanning tree.

Pages: 177-181 | Views: 328 | Downloads: 21

Download Full Article: Click Here
How to cite this article:
Y Anitha Kumari and K Padmavathi. Passage linear based expansion of connectivity algorithms. International Journal of Statistics and Applied Mathematics. 2018; 3(1): 177-181.
Call for book chapter